MathSciNet Relay Station
MathSciNet bibliographic data
MR1027497 58F15 (54C70 58F12)
Fathi, Albert Expansiveness, hyperbolicity and Hausdorff dimension. Comm. Math. Phys. 126 (1989), no. 2, 249–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement